Skip to Content

Is it safe to scuba dive while taking clonazepam?

Responses (2)

LaurieShay 31 Jan 2011

Hi,

I am assuming that you are taking this medication for anxiety and not for a seizure disorder. Scuba diving requires one to be alert. You should not scuba dive while taking this medication until you know the effects it has on you. You may not have any side effects and be perfectly safe to scuba dive. Then again it may make you drowsy or dizzy and therefore not appropriate for while you are scuba diving.

You can check out the side effects by going to the drugs.com web site and reading about it.

Hope this helped,

Laurie

christineATU 31 Jan 2011

Good info Laurie! Always dive with a partner too.

https://www.drugs.com/clonazepam.html

bo1969jsh 31 Jan 2011

Not helpful, pretty easy to find side effects on meds. Need to know what are the effects of breathing compressed air and also pressure change with depth.

christineATU 31 Jan 2011

Perhaps you should have indicated that in your question. You might want to contact a scuba instructor about your concerns.

suzanne66 1 Feb 2011

No, it is not safe to dive while taking clonazepam - its perception-altering effects may make it difficult for you to recognize dangers such as the onset of narcosis. It would be unwise for you to dive while taking clonazepam.

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions